# SDR 9LMR202206080001

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: General aviation
- Aircraft: N996LM
- Make and model: Beech 200BEECH
- Aircraft serial: BB157
- Aircraft time: 12,167 hours, 9,770 cycles
- Engine: Pwa PT6A42
- Engine time: 4,488 hours, 4,065 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Filter
- Part number: 479729
- Part serial: NSN
- Condition: Dirty
- Location: Zone 400
- Part time: 12,168 hours, 91 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LH ENG NACELLE VISUAL INSPECTION COMPLIED WITH, LH DRAIN MANIFOLD HAS A LEAK           CORRECTIVE ACTION :REMOVED CLEANED AND  SERVICED LH  ENGINE FUEL COLLECTOR FILTER,  IAW BEECHCRAFT  KING AIR 200 AMM 71-70-01. NO DISCREPANCIES NOTED AT THIS TIME.ENGINE RUN-UP AND OPERATIONAL TEST SATISFACTORY
